# SDR IPXA09557526

- Difficulty date: September 19, 2009
- Submitted: September 30, 2009
- Operation: Air carrier
- Aircraft: N469UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25485
- Aircraft time: 18,762 hours, 11,493 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 RT WING FSS 440 FIXED LOADING EDGE 6 INCHES CRACK IN FIBER.  ACCOMPLISHED WORK EO B757 5740-11855-D APPENDIX B.
